“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7713
School of Mathematics
  Title:   Associated primes and cofiniteness of local cohomology modules
  Author(s):  M. T. Dibaei (Joint with S. Yassemi)
  Status:   Published
  Journal: Manuscripta Math.
  Vol.:  117
  Year:  2005
  Pages:   199-205
  Supported by:  IPM
Let \fraka be an ideal of Noetherian ring R and let s be a non-negative integer. Let M be an R-module such that ExtsR(R/ \fraka,M) is finite R-module. If s is the first integer such that the local cohomology module Hs\fraka(M) is non \fraka-cofinite, then we show that HomR(R/ \fraka, Hsa(M)) is finite. In particular, the set of associated primes of Hs\fraka(M) is finite. (R, \frakm) be a local Noetherian ring and let M be a finite R-module. We study the last integer n such that the local cohomology module Hn\fraka(M) is not \frakm-cofinite and show that n just depends on the support of M.

Download TeX format
back to top
scroll left or right